# SDR DALA2022020200684

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,493 hours, 27,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DTE, ER/A 596579-14. ESTABLISHING 12MO DTE RESTRICTION FOR ER/A 596579-14 AFT FUSELAGE REPAIRS. CORRECTIVE ACTION: REF ERA 596579-14. (2104797)
